American Journal of Computational Mathematics

Vol.3 No.1A(2013), Paper ID 30854, 7 pages

DOI:10.4236/ajcm.2013.31A003

 

On Constructing Approximate Convex Hull

 

M. Zahid Hossain, M. Ashraful Amin

 

Computer Vision and Cybernetics Research Group, School of Engineering and Computer Science, Independent University, Dhaka, Bangladesh
Computer Vision and Cybernetics Research Group, School of Engineering and Computer Science, Independent University, Dhaka, Bangladesh

 

Copyright © 2013 M. Zahid Hossain, M. Ashraful Amin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Hossain and M. Amin, "On Constructing Approximate Convex Hull," American Journal of Computational Mathematics, Vol. 3 No. 1A, 2013, pp. 11-17. doi: 10.4236/ajcm.2013.31A003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.